# SDR PCAA9800735

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR EMERGENCY LIGHTS HAVE NUMEROUS INOPERATIVE BULBS.  SECURED CONNECTOR ON RIGHT FLOOR EMERGENCY LIGHT STRIP. OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
